RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 5, Pages 1051–1068 (Mi smj2477)  

On a boundary analog of the Forelli theorem

V. I. Kuzovatov, A. M. Kytmanov

Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia

Abstract: A boundary analog of the Forelli theorem for real-analytic functions is established, i.e., it is demonstrated that each real-analytic function $f$ defined on the boundary of a bounded strictly convex domain $D$ in the multidimensional complex space with the one-dimensional holomorphic extension property along families of complex lines passing through a boundary point and intersecting $D$ admits a holomorphic extension to $D$ as a function of many complex variables.

Keywords: holomorphic extension, complex lines, real-analytic function.

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:5, 841–856

Bibliographic databases:

UDC: 517.55
Received: 19.11.2012

Citation: V. I. Kuzovatov, A. M. Kytmanov, “On a boundary analog of the Forelli theorem”, Sibirsk. Mat. Zh., 54:5 (2013), 1051–1068; Siberian Math. J., 54:5 (2013), 841–856

Citation in format AMSBIB
\Bibitem{KuzKyt13}
\by V.~I.~Kuzovatov, A.~M.~Kytmanov
\paper On a~boundary analog of the Forelli theorem
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 5
\pages 1051--1068
\mathnet{http://mi.mathnet.ru/smj2477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3154802}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 5
\pages 841--856
\crossref{https://doi.org/10.1134/S0037446613050091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326118800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886636521}


Linking options:
  • http://mi.mathnet.ru/eng/smj2477
  • http://mi.mathnet.ru/eng/smj/v54/i5/p1051

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:226
    Full text:65
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020